# SDR AALA202206270877

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737823
- Aircraft serial: 44450
- Aircraft time: 6,420 hours, 2,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Low
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ALL EMERGENCY LIGHTS ARE INOPERATIVE. ACCOMPLISHED BATTERY PACK CHARGING PROCEDURE PER AMM 33-51-06.
